Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Fourth-order two-point boundary value problems


Author: Yi Song Yang
Journal: Proc. Amer. Math. Soc. 104 (1988), 175-180
MSC: Primary 34B05; Secondary 34B10, 34B15
MathSciNet review: 958062
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish the uniqueness and existence theorems for a linear and a nonlinear fourth-order boundary value problem at nonresonance.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B05, 34B10, 34B15

Retrieve articles in all journals with MSC: 34B05, 34B10, 34B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0958062-3
PII: S 0002-9939(1988)0958062-3
Keywords: Leray-Schauder degree, Fredholm alternative, nonresonance
Article copyright: © Copyright 1988 American Mathematical Society